Alert archive / New Hampshire / Frost Advisories in 2013

Frost Advisory 4, NWS Boston/Norton, MA

May 26, 2013Cheshire County, Hillsborough County, New Hampshire; Franklin County, Massachusetts

NWS Boston/Norton, MA issued this frost advisory at May 26, 2013, 4:34 PM EDT for Cheshire County, Hillsborough County, New Hampshire; Franklin County, Massachusetts. It took effect at May 27, 2013, 3:00 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
May 26, 2013, 4:34 PM EDT (20:34 UTC)
In effect from
May 27, 2013, 3:00 AM EDT
Expired
May 27, 2013, 6:49 AM EDT
In force
4 hr
Issued by
NWS Boston/Norton, MA

Counties Franklin County, MA, Cheshire County, NH, Hillsborough County, NH

The radar

The Boston radar (KBOX), 128 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.6 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2013-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2013-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
984 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

350 
WWUS71 KBOX 262034
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
434 PM EDT SUN MAY 26 2013

...AREAS OF FROST LATE TONIGHT AND EARLY MONDAY MORNING...

.AN ANOMALOUS COOL AIRMASS OVER THE REGION TONIGHT WILL RESULT IN
AREAS OF FROST ACROSS NORTHWEST MASSACHUSETTS INTO SOUTHWEST NEW
HAMPSHIRE. THIS INCLUDES THE CITIES AND TOWNS OF CHARLEMONT...
GREENFIELD...ORANGE...JAFFREY...KEENE...PETERBOROUGH AND WEARE.
TEMPERATURES ARE EXPECTED TO BRIEFLY DIP INTO THE MID 30S BETWEEN
3 AM AND 7 AM.

MAZ002-003-NHZ011-015-270445-
/O.NEW.KBOX.FR.Y.0004.130527T0700Z-130527T1100Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-CHESHIRE NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
JAFFREY...KEENE...PETERBOROUGH...WEARE
434 PM EDT SUN MAY 26 2013

...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM EDT MONDAY.

* LOCATION...NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE.

* TEMPERATURES...AROUND 35.

* TIMING...FROM 3 AM TO 7 AM MONDAY.

* IMPACTS...AREAS OF FROST HARMING TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
2 follow-up statements
650 
WWUS71 KBOX 270204
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1004 PM EDT SUN MAY 26 2013

...AREAS OF FROST LATE TONIGHT AND EARLY MONDAY MORNING...

.AN ANOMALOUS COOL AIRMASS OVER THE REGION TONIGHT WILL RESULT IN
AREAS OF FROST ACROSS NORTHWEST MASSACHUSETTS INTO SOUTHWEST NEW
HAMPSHIRE. THIS INCLUDES THE CITIES AND TOWNS OF CHARLEMONT...
GREENFIELD...ORANGE...JAFFREY...KEENE...PETERBOROUGH AND WEARE.
TEMPERATURES ARE EXPECTED TO BRIEFLY DIP INTO THE MID 30S BETWEEN
3 AM AND 7 AM.

MAZ002-003-NHZ011-015-271015-
/O.CON.KBOX.FR.Y.0004.130527T0700Z-130527T1100Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-CHESHIRE NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
JAFFREY...KEENE...PETERBOROUGH...WEARE
1004 PM EDT SUN MAY 26 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT
MONDAY...

* LOCATION...NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE.

* TEMPERATURES...MINIMUM TEMPERATURES IN THE MID 30S.

* TIMING...FROM 3 AM TO 7 AM MONDAY.

* IMPACTS...AREAS OF FROST HARMING TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
167 
WWUS71 KBOX 271049
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
649 AM EDT MON MAY 27 2013


MAZ002-003-NHZ011-015-271200-
/O.CAN.KBOX.FR.Y.0004.000000T0000Z-130527T1100Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-CHESHIRE NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
JAFFREY...KEENE...PETERBOROUGH...WEARE
649 AM EDT MON MAY 27 2013

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE FROST
ADVISORY.

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at May 26, 4:30 PM EDT, 4 minutes earlier.

Area forecast discussion, May 26, 4:30 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
430 PM EDT SUN MAY 26 2013

.SYNOPSIS...

LOW PRESSURE ALONG THE COAST OF MAINE WILL SLOWLY MOVE NORTHEAST
AWAY FROM THE REGION TONIGHT. THIS WILL YIELD DECREASING CLOUDS...
DRIER BUT CHILLY WEATHER OVERNIGHT. MAINLY DRY WEATHER IS
ANTICIPATED WITH MODERATING TEMPERATURES MONDAY INTO TUESDAY. A WARM
FRONT WILL MOVE THROUGH WEDNESDAY BRINGING A CHANCE OF A FEW SHOWERS
AND PERHAPS THUNDER. EXPECT SUMMER WARMTH AND MUGGY CONDITIONS BY
THE END OF THE WORK WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...

THIS EVENING...

THE COMBINATION OF CYCLONIC FLOW ALOFT ALONG WITH COLD POOL
/-20C AT H5/ CONTINUES TO RESULT IN AN ABUNDANCE OF SC/CU ALONG WITH
SCATTERED SPRINKLES. HOWEVER WITH DEW PT DEPRESSIONS AROUND 20 DEGS
COMBINED WITH CLOUD BASES OF 5-6KFT...MOST OF THE SHOWERS ARE
EVAPORATING BEFORE REACHING THE GROUND WITH JUST TRACE AMOUNTS BEING
MEASURED. THUS NOT EXPECTING MUCH MORE THAN SCATTERED SPRINKLES INTO
EARLY THIS EVENING.

AS COLD POOL DRIFTS NORTHWARD LATER TODAY ALONG WITH DIMINISHING
SOLAR HEATING TOWARD SUNSET...LOW LEVEL LAPSE RATES SHOULD EASE AND
RESULT IN SC/CU FIELD ERODING TOWARD SUNSET WITH LATE DAY SUNSHINE
BECOMING MORE ABUNDANT.

UNFORTUNATELY WINDS WON/T DECOUPLE UNTIL AFTER SUNSET.

OVERNIGHT...

THE COMBINATION OF A COOL/DRY AIRMASS IN PLACE ALONG WITH SKIES
CLEARING AND WINDS DIMINISHING WILL RESULT IN ANOTHER CHILLY NIGHT.
GOOD MODEL CONSENSUS THAT MIN TEMPS WILL BRIEFLY DIP INTO THE M30S
ACROSS NORTHWEST MA AND SOUTHWEST NH. THEREFORE HAVE ISSUED A FROST
ADVISORY FOR THESE LOCATIONS AS THE GROWING SEASON HAS BEGUN.
ELSEWHERE MINS WILL BE IN THE U30S TO L40S.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...

MEMORIAL DAY MONDAY...

CYCLONIC FLOW CONTINUES ALOFT BUT HEIGHT RISES OCCUR AS WELL. THUS
WARMING TEMPS ALOFT WILL EASE LOW/MID LEVEL LAPSE RATES. THUS ONLY
EXPECT SCT CU/SC MON AFTN. MAY ALSO SEE SOME CI SPILL OVER THE
MID/UPPER LEVEL RIDGE FROM GREAT LAKES/OH VLY INTO NEW ENGLAND. ALTH
GIVEN THE HIGH MAY SUN ANGLE SHOULD TURN OUT MOSTLY SUNNY. THIS
COMBINED WITH GOOD BLYR MIXING AND A MODEST DOWNSLOPE WEST WIND
HIGHS SHOULD CLIMB INTO THE U60S AND L70S...REBOUNDING NICELY AFTER
A CHILLY START. A REAL NICE DAY CONSIDERING THE PAST FEW DAYS OF
WEATHER.

MON NIGHT...

QUIET WEATHER CONTINUES AS RIDGE CONTINUES TO ADVANCE TOWARD THE
AREA. THIS WILL RESULT IN MAINLY CLEAR SKIES/LIGHT WINDS AND DRY
WEATHER. ANOTHER COOL NIGHT BUT NOT AS CHILLY AS TONIGHT.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...

 * WARM FRONT BRINGS SHOWERS TUESDAY NIGHT INTO WEDNESDAY
 * WARMING TREND WITH SUMMER TEMPS AND HUMIDITY LATE WEEK

MODELS ARE IN DECENT AGREEMENT THROUGH MUCH OF THE LONG TERM.  THERE
ARE SOME TIMING DISCREPANCIES THROUGHOUT THE LONG TERM BETWEEN THE
ECMWF AND THE GFS. THE GFS IS FASTER WITH BRINGING A WARM FRONT
THROUGH SOUTHERN NEW ENGLAND TUESDAY NIGHT WHILE THE ECMWF BRINGS IT
THROUGH MORE ON FRIDAY. THE ECMWF IS ALSO DRIER THAN THE GFS ON THIS
SYSTEM WITH LITTLE TO NO PRECIP DEVELOPING WITH THE WARM FRONT.
HOWEVER...THE OVERALL SYNOPTIC PATTERN IS FAIRLY WELL IN LINE
THROUGHOUT THE PERIOD.  AFTER THE WARM FRONT MOVES THROUGH TUESDAY
NIGHT OR WEDNESDAY...EXPECT A COLD FRONT THAT WILL PRODUCE SOME
SHOWERS AND THUNDERSTORMS ON THURSDAY.  BECAUSE THERE IS NOT MUCH
DIFFERENCE IN AIR MASSES...EXPECT THE COLD FRONT TO BE SIMPLY A WIND
SHIFT FOR THE MOST PART.  UPPER LEVEL RIDGING BUILDS OVER THE
EASTERN U.S. FOR MUCH OF THE LONG TERM...RESULTING IN SUMMER LIKE
TEMPERATURES AND HUMIDITY.

TUESDAY AND WEDNESDAY...WHILE THE MID LEVEL RIDGE STARTS TO BUILD
ACROSS THE MID-ATLANTIC...A WARM FRONT EXTENDING FROM LOW PRESSURE
IN THE GREAT LAKES REGION WILL MOVE NORTHWARD ACROSS SOUTHERN NEW
ENGLAND.  AS MENTIONED ABOVE...THE GFS IS A BIT FASTER WITH THIS...
BRINGING THE FRONT THROUGH TUESDAY NIGHT WHILE THE ECMWF BRINGS IT
THROUGH DURING THE DAY WEDNESDAY.  ALSO THE ECMWF KEEPS IT DRIER
WITH LITTLE TO NO PRECIP EXPECTED WITH THE FRONTAL PASSAGE.  USED A
BLEND OF GUIDANCE FOR POPS RESULTING IN CHANCE POPS TUESDAY NIGHT
AND WEDNESDAY.  THERE IS ENOUGH INSTABILITY INDICATED IN THE MODELS
FOR THUNDER TO OCCUR SO ALSO KEPT MENTION OF THUNDER.  THIS WILL
ALSO BE THE START OF A WARMING TREND THAT WILL LAST THROUGH THE
WEEK.  USED A BLEND OF MOS FOR TEMPERATURES.

THURSDAY...AS LOW PRESSURE MOVES THROUGH QUEBEC AND INTO THE
MARITIMES...A COLD FRONT WILL MOVE THROUGH SOUTHERN NEW ENGLAND.
AHEAD OF THIS FRONT...EXPECT SHOWERS AND POSSIBLY THUNDERSTORMS TO
OCCUR.  HAVE LEFT THUNDER OUT OF THE GRIDS FOR THE TIME BEING AS
THIS IS STILL 4-5 DAYS AWAY.  TEMPERATURES CONTINUE TO WARM WITH
SUMMER LIKE HIGHS IN THE UPPER 80S TO LOW 90S IN MOS AND IN THE 2M
TEMPS.

FRIDAY THROUGH SUNDAY...THE FRONTAL PASSAGE SEEMS TO BE MOSTLY A
WIND SHIFT...RATHER THAN A DIFFERENCE IN AIRMASS.  THE SUMMER LIKE
WARMTH CONTINUES AS WELL AS SOME FAIRLY HIGH HUMIDITY.  THERE IS THE
POSSIBILITY OF ANOTHER COLD FRONTAL PASSAGE ON SUNDAY...HOWEVER
THERE ARE STILL SOME DISCREPANCIES IN THE MODELS AT THAT TIME.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

OVERVIEW...

THROUGH 00Z...VFR CIGS ALONG WITH SOME SCATTERED SPRINKLES...NOT
SUFFICIENT TO COMPLETELY WET RUNWAYS. CIGS BKN040-060 ERODE
TOWARDS SUNSET. GUSTY NW WINDS UP TO 35 KT AT TIMES. HIGH FORECAST
CONFIDENCE.

AFTER 00Z...VFR ALONG WITH A DIMINISHING WIND ESPECIALLY OVER
LAND. ANY SPRINKLES END BY SUNSET.

MON...VFR/DRY WEATHER WITH A MODEST WEST WIND UP TO 20 KT.

MON NIGHT...VFR/DRY WEATHER AND WINDS BECOMING LIGHT.

KBOS TERMINAL...HIGH CONFIDENCE IN TAF. A FEW WIND GUSTS UP TO 35
KT TIL 22Z. A FEW SPRINKLES POSSIBLE BUT RUNWAYS REMAINING MAINLY
DRY.

KBDL TERMINAL...HIGH CONFIDENCE IN TAF. A FEW WIND GUSTS UP TO 30
KT AT TIMES TIL 22Z. A FEW SPRINKLES POSSIBLE BUT RUNWAYS SHOULD
REMAIN DRY.

OUTLOOK...TUE THROUGH FRIDAY...

TUESDAY...MODERATE TO HIGH CONFIDENCE.  VFR.

TUESDAY NIGHT THROUGH THURSDAY...MODERATE CONFIDENCE.  MAINLY VFR.
COULD SEE MVFR/IFR CONDITIONS IN -TSRA/-SHRA/FG AT TIMES.

FRIDAY...MODERATE TO HIGH CONFIDENCE.  VFR.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

THIS EVENING...

GUSTY NW WINDS UP TO 25 KT. THIS WILL COMBINE WITH LEFTOVER S SWELLS
ACROSS RI AND SOUTHERN MA OCEAN WATERS TO YIELD STEEP/CHOPPY SEAS.

TONIGHT...
WINDS DIMINISH AFTER MIDNIGHT. DRY WEATHER AND GOOD VSBY PREVAIL.

MON...WEST WINDS SHIFT TO SOUTHWEST DURING THE AFTERNOON AT 15-20
KT. DRY WEATHER AND GOOD VSBY PREVAILS.

MON NIGHT...WINDS DIMINISH AS HIGH PRES CREST OVER THE WATERS.
OUTLOOK...TUESDAY THROUGH THURSDAY...

OUTLOOK...TUESDAY THROUGH FRIDAY...

WINDS AND SEAS REMAIN BELOW SCA CRITERIA TUESDAY.  THEY THEN BUILD
TO NEAR 25 KTS AND 5 FEET RESPECTIVELY AS A SERIES OF FRONTS AFFECT
THE WATERS TUESDAY NIGHT INTO THURSDAY. EXPECT SOUTHERLY WINDS
SHIFTING TO THE SOUTHWEST WEDNESDAY EVENING AND THEN TO THE WEST-
NORTHWEST ON THURSDAY.  WINDS AND SEAS DIMINISH SOMEWHAT FRIDAY
BEHIND THE COLD FRONT PASSAGE THURSDAY...BUT IT LOOKS AS THOUGH SEAS
MAY REMAIN ABOVE 5 FEET ON THE OUTER WATERS.

&&

.TIDES/COASTAL FLOODING...

ANOTHER HIGH ASTRONOMICAL TIDE TONIGHT...AROUND 1 AM FOR THE
EASTERN MA COAST. NOT TOO CONCERNED AS PRESSURES RISE OVERNIGHT
ALONG WITH A STEADY OFFSHORE WIND. THUS NOT EXPECTING ANY SURGE OR
MUCH WAVE ACTION TOWARD SHORE. SO TOTAL WATER LEVEL AT BOSTON
SHOULD BE AROUND 12.2 FT...ABOUT A 0.6 FT LOWER THAN LAST NIGHT.

&&

.CLIMATE...
TONIGHT...THE FORECAST LOW AT WORCESTER...34 DEGREES...WOULD BREAK
THE CURRENT RECORD LOW OF 35 DEGREES SET IN 1992. THE FORECAST
LOWS AT PROVIDENCE...HARTFORD...AND BOSTON ARE WITHIN 2-3 DEGREES
OF THE PREVIOUS RECORDS /SEE BELOW/.

HARTFORD -   FORECAST LOW - 42 RECORD LOW - 36 (1992)
PROVIDENCE - FORECAST LOW - 43 RECORD LOW - 35 (1972)
BOSTON     - FORECAST LOW - 45 RECORD LOW - 39 (1882)

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...FROST ADVISORY FROM 3 AM TO 7 AM EDT MONDAY FOR MAZ002-003.
NH...FROST ADVISORY FROM 3 AM TO 7 AM EDT MONDAY FOR NHZ011-015.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
     ANZ231>234-251.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ230-
     236.
     SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR ANZ235-237.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ250-256.
     SMALL CRAFT ADVISORY UNTIL NOON EDT MONDAY FOR ANZ254-255.

&&

SYNOPSIS...NOCERA/RLG
NEAR TERM...NOCERA
SHORT TERM...NOCERA
LONG TERM...RLG
AVIATION...NOCERA/RLG
MARINE...BELK/NOCERA/RLG
TIDES/COASTAL FLOODING...NOCERA
CLIMATE...STAFF
Hazardous weather outlook, May 26, 4:10 PM EDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
410 PM EDT SUN MAY 26 2013

CTZ002>004-MAZ004>024-026-NHZ012-RIZ001>008-272015-
HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN WORCESTER MA-
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-NORTHERN MIDDLESEX MA-EASTERN HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
410 PM EDT SUN MAY 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...
CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN
MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN
MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND
SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A LOW PROBABILITY OF STRONG THUNDERSTORMS WITH LOCALLY
HEAVY RAINFALL WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ002-003-NHZ011-015-272015-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-CHESHIRE NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
410 PM EDT SUN MAY 26 2013

...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

THERE IS A LOW PROBABILITY OF STRONG THUNDERSTORMS WITH LOCALLY
HEAVY RAINFALL WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-272015-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
410 PM EDT SUN MAY 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

Nearby

Frost Advisories in New Hampshire, 2013Frost Advisories in Massachusetts, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.